Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 2, NWS Grand Rapids, MI

January 10, 2016

NWS Grand Rapids, MI issued this small craft advisory at Jan 10, 2016, 8:59 PM EST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2016, 8:59 PM EST (01:59 UTC)
Expired
Jan 12, 2016, 8:40 AM EST
In force
36 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

262 
WHUS73 KGRR 110159
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
859 PM EST SUN JAN 10 2016

LMZ844>849-111000-
/O.CAN.KGRR.GL.W.0001.000000T0000Z-160111T0500Z/
/O.NEW.KGRR.SC.Y.0002.160111T0159Z-160111T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
859 PM EST SUN JAN 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST WINDS TO 30 KNOTS THIS EVENING...BECOMING WEST
  AND DIMINISHING TO 15 TO 20 KNOTSMONDAY.

* WAVES...4 TO 8 FEET TONIGHT DECREASING TO 2 TO 4 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
460 
WHUS73 KGRR 110828
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 AM EST MON JAN 11 2016

LMZ844>849-111630-
/O.CON.KGRR.SC.Y.0002.000000T0000Z-160111T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
328 AM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...WEST 10 TO 20 KNOTS BECOMING SOUTHWEST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET TONIGHT DECREASING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
732 
WHUS73 KGRR 111557
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1057 AM EST MON JAN 11 2016

LMZ844>849-112200-
/O.CON.KGRR.SC.Y.0002.000000T0000Z-160111T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1057 AM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

* WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING NORTHWEST TO 30
  KNOTS OVERNIGHT.

* WAVES...2 TO 4 FEET...INCREASING TO 3 TO 5 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TJT
859 
WHUS73 KGRR 112058
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
358 PM EST MON JAN 11 2016

LMZ844>849-120500-
/O.EXT.KGRR.SC.Y.0002.000000T0000Z-160114T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
358 PM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING NORTHWEST TO 30 
  KNOTS OVERNIGHT. 

* WAVES...2 TO 4 FEET...INCREASING TO 4 TO 7 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TJT
259 
WHUS73 KGRR 120220
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
920 PM EST MON JAN 11 2016

LMZ844>849-121030-
/O.CON.KGRR.SC.Y.0002.000000T0000Z-160114T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
920 PM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS...BECOMING NORTHWEST TO 30 
  KNOTS OVERNIGHT. 

* WAVES...2 TO 4 FEET...INCREASING TO 4 TO 7 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
745 
WHUS73 KGRR 120835
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
335 AM EST TUE JAN 12 2016

LMZ844>849-121645-
/O.CON.KGRR.SC.Y.0002.000000T0000Z-160114T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
335 AM EST TUE JAN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS...NORTHWEST TO 30 KNOTS.

* WAVES...5 TO 10 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
822 
WHUS73 KGRR 121340
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
840 AM EST TUE JAN 12 2016

LMZ844>849-122145-
/O.UPG.KGRR.SC.Y.0002.000000T0000Z-160114T0000Z/
/O.NEW.KGRR.GL.W.0002.160112T1340Z-160113T0100Z/
/O.NEW.KGRR.SC.Y.0003.160113T0100Z-160114T0000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
840 AM EST TUE JAN 12 2016

...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 8 PM THIS EVENING TO 7 PM EST WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST GALES TO 35 KNOTS DIMINISHING LATE TONIGHT
  INTO WEDNESDAY

* WAVES...5 TO 10 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 7:04 PM EST, 1 hour 55 minutes earlier.

Area forecast discussion, Jan 10, 7:04 PM EST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
704 PM EST SUN JAN 10 2016

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 328 PM EST SUN JAN 10 2016

WINTER WILL BE IN FIRM CONTROL OVER THE NEXT WEEK AS BOUTS OF LAKE
EFFECT SNOW ARE ENHANCED BY A CLIPPER MOVING THROUGH MONDAY NIGHT
AND TUESDAY THAT COULD DROP SEVERAL INCHES OF SNOW.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 328 PM EST SUN JAN 10 2016

WILL PROBABLY NEED A WINTER WEATHER ADVISORY FOR MONDAY NIGHT AND
TUESDAY AS A CLIPPER MOVES THOUGH ALONG WITH AN ARCTIC FRONT.

FOR TONIGHT AND MONDAY...LAKE EFFECT SNOW SHOWERS CONTINUE.
DESPITE CYCLONIC FLOW AND LAKE SUPERIOR CONNECTION...ACCUMS WILL
BE LIMITED BY INVERSION HEIGHTS BLO 5 KFT. FLOW GOES MORE TO THE
WEST ON MONDAY SO SNOW SHOWERS SHOULD CONTINUE TO REACH WELL
INLAND.

INVERSION HEIGHTS ARE NO LONGER AN ISSUE ON MONDAY EVENING AS
DIGGING NORTHERN STREAM SHORTWAVE TROUGH WITH SFC LOW TRACKING
ACROSS LOWER MICHIGAN SHOULD BRING A PERIOD OF LAKE ENHANCED
SNOW THAT COULD RESULT IN A GENERAL 3 TO 6 INCH SNOW ACROSS THE
FORECAST AREA.

OMEGA CROSS SECTIONS SHOW LIFT THROUGH A LOWERING DGZ LATE MONDAY
NIGHT INTO TUESDAY MORNING AND AN ARCTIC FROPA MAY PROVIDE ENOUGH
LOW LEVEL CONVERGENCE TO BRING A BURST OF HEAVIER SNOW DURING THAT
TIME AS WELL. ALL INDICATIONS POINT TO TREACHEROUS TRAVEL FOR THE
TUESDAY MORNING COMMUTE AS TEMPERATURES WILL BE TOO COLD FOR ROAD
SALT TO WORK. BLOWING SNOW WILL ALSO CONTRIBUTE WITH GUSTS OVER 30
MPH POSSIBLE THROUGH TUESDAY AFTERNOON.

LAKE EFFECT SNOW SHOWERS PERSIST THROUGH TUESDAY NIGHT IN
NORTHWEST FLOW...ALTHOUGH ACCUMS WILL ONCE AGAIN BE LIMITED BY
INVERSION HEIGHTS BLO 5 KFT AND THE DGZ NEAR THE GROUND IN VERY
COLD AND DRY AIRMASS.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 328 PM EST SUN JAN 10 2016

TEMPERATURES WILL CONTINUE TO AVERAGE BELOW NORMAL THROUGH THE LONG
RANGE FORECAST PERIOD WITH INTERMITTENT SNOW SHOWERS DAILY. A WEAK
CLIPPER SYSTEM AND UPPER DISTURBANCE WILL BRING MORE SNOW SHOWERS
WEDNESDAY. LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO DEVELOP AS WELL
WITH H8 TEMPS DOWN AROUND -14 C.

LAKE EFFECT SNOW SHOWERS WILL TAPER OFF THURSDAY AS H8 TEMPS
MODERATE. THE PERIOD FROM FRIDAY THROUGH SATURDAY INTO SUNDAY LOOKS
MORE ACTIVE ONCE AGAIN AS THERE IS POTENTIAL FOR A LOW PRESSURE
SYSTEM TO DEVELOP OVER THE SOUTHERN PLAINS OR ARKLATEX REGIONS AND
THEN TRACK NE. THE 12Z ECMWF IN PARTICULAR SHOWS POTENTIAL FOR
SIGNIFICANT ACCUMULATING SNOW FOR SOUTHERN LWR MI FRIDAY NIGHT INTO
SATURDAY.

HOWEVER THERE ARE LARGER MEDIUM RANGE GUIDANCE DISCREPANCIES
REGARDING THE EVOLUTION OF THE WX PATTERN THAT FAR OUT IN TIME.
THEREFORE THERE IS STILL A FAIR AMOUNT OF UNCERTAINTY IN THE FCST
FRIDAY THROUGH NEXT WEEKEND. FOR INSTANCE 12Z GFS GUIDANCE TAKES A
SOUTHERN STREAM SYSTEM MUCH FURTHER SE THAN THE 12Z ECMWF AND THE
FIM ONLY HINTS AT A STRONGER SYSTEM FOR THE EAST COAST LATE NEXT
WEEKEND.  THE 12Z GLOBAL GEM ALSO DOES NOT SUGGEST A STRONG SYNOPTIC
SYSTEM WOULD AFFECT OUR REGION NEXT WEEKEND BUT IT DOES SUGGEST
TEMPS BY THEN WILL AVERAGE MUCH BELOW NORMAL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 704 PM EST SUN JAN 10 2016

SOUTHWEST LOWER MICHIGAN WILL BE IN A LAKE EFFECT REGIME BOTH
TONIGHT AND ON MONDAY. THE LAKE EFFECT SNOW WILL BE FAIRLY LIGHT
TONIGHT/MONDAY.

EXPECTING MAINLY MVFR CEILINGS TONIGHT AS THE CLOUDS CONTINUE TO
ROLL INLAND OFF THE LAKE. SNOW SHOWERS WILL BRING VARIABLE
VISIBILITIES BETWEEN VFR AND MVFR MOSTLY. AT TIMES HOWEVER THE
HEAVIER SNOW SHOWERS WILL DIP VISIBILITIES INTO THE IFR CATEGORY.

ON MONDAY EXPECTING MVFR AND INCREASING CHANCES FOR VFR CEILINGS
INLAND AS THE FLOW SHIFTS TO THE SOUTHWEST. VISIBILITIES WILL
RANGE FROM VFR TO OCCASIONALLY MVFR ON MONDAY.

A LAKE ENHANCED HEAVIER SNOW WILL DEVELOP ACROSS WESTERN LOWER
MICHIGAN LATE MONDAY AFTERNOON AND EARLY EVENING...AFTER 21Z OR
SO. KMKG AND KAZO WILL BE MOST IMPACTED THROUGH 00Z. A WIDESPREAD
SNOW DEVELOPS JUST BEYOND THE TAF PERIOD OR AFTER 00Z MONDAY
EVENING. THIS SNOW LOOKS TO BE HEAVY TOWARDS THE LAKESHORE MONDAY
NIGHT...BUT ALL AREAS WILL SEE SNOW.

&&

.MARINE...
ISSUED AT 328 PM EST SUN JAN 10 2016

GALE WARNING CONTINUES INTO THE EVENING...BUT WIND GUSTS WILL BE
DIMINISHING BY EARLY EVENING AND THE WARNING WILL BE DOWNGRADED TO
A SMALL CRAFT ADVISORY.

&&

.HYDROLOGY...
ISSUED AT 1126 AM EST SAT JAN 9 2016

MINOR RIVER FLOODING CONCERNS EXIST AS WE HEAD THROUGH THE NEXT
SEVERAL DAYS. KEY QUESTIONS LINGER IN THE DETAILS...SUCH AS HOW
MUCH RUNOFF RESULTS FROM RAINFALL AND SNOWMELT...IN ADDITION TO
THE ONSET OF SUB-FREEZING TEMPERATURES.

GUIDANCE CONTINUES TO SUGGEST THAT RAINFALL WILL QUICKLY CHANGE TO
SNOW LATE THIS EVENING NEAR AND ALONG I-196...AS WELL AS NORTH AND
WEST OF GRAND RAPIDS. THE DIFFICULTY IN TIMING THIS TRANSITION
INCREASES FURTHER SOUTH AND EAST OF GRAND RAPIDS. THIS IS WHERE
MUCH OF THE CONCERN EXISTS FOR RIVERS TO HAVE QUICKER RESPONSES
AND POSSIBLY REACH/EXCEED BANKFULL. RAINFALL AND SNOWMELT HAS
ALREADY LED TO WITHIN BANK RISES AND IF MOISTURE REMAINS IN LIQUID
FORM FOR A LONGER PERIOD...WE MAY EASILY REACH BANKFULL.

FLOOD ADVISORIES HAVE BEEN ISSUED FOR EAGLE (EAGM4)...HOLT
(HHTM4)...MAPLE RAPIDS (MRPM4) AND IONIA (IONM4). CURRENT
FORECASTS INCLUDE 48HR PRECIP AND ARE RATHER CONSERVATIVE...ACCOUNTING
FOR FREEZE UP THAT MAY OCCUR QUICKER THAN EXPECTED JUST A FEW DAYS
AGO. ADDITIONAL SNOWFALL IS EXPECTED THROUGH THE WEEK WITH
TEMPERATURES THAT REMAIN BELOW FREEZING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR LMZ844>849.

&&

SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...LAURENS
AVIATION...DUKE
HYDROLOGY...JAM
MARINE...OSTUNO
Hazardous weather outlook, Jan 10, 7:29 AM EST, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
729 AM EST SUN JAN 10 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-111230-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
729 AM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS COMBINED WITH LIGHT SNOW SHOWERS WILL RESULT IN SOME
BLOWING AND DRIFTING SNOW INTO MID AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SIGNIFICANT LAKE ENHANCED SNOWFALL IS EXPECTED MONDAY EVENING
INTO WEDNESDAY MORNING. AREA NEAR AND WEST OF US-131 COULD SEE
SIGNIFICANT SNOWFALL DURING THIS TIME. EXPECT GUSTY WINDS TO
CAUSE BLOWING AND DRIFTING SNOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ844>849-111230-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
729 AM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS AND WAVES TO 10 FEET WILL RESULT IN VERY
HAZARDOUS CONDITIONS IN THE NEAR SHORE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND WAVES WILL CONTINUE TO BE HAZARDOUS TO SMALL CRAFT INTO
THURSDAY. GALES ARE POSSIBLE AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:35 AM ESTWinter Weather AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more39 hr
Jan 11, 3:01 PM ESTWinter Storm WarningGRRAllegan, Kalamazoo, Lake, Mason, Muskegon, Newaygo and 3 more28 hr

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.